Nous prouvons que le problème de Levi pour certains espaces localement convexes et séparés
It is proved that the Levi problem for certain locally convex Hausdorff spaces
@article{AIF_1976__26_4_207_0, author = {Schottenloher, Martin}, title = {The {Levi} problem for domains spread over locally convex spaces with a finite dimensional {Schauder} decomposition}, journal = {Annales de l'Institut Fourier}, pages = {207--237}, publisher = {Imprimerie Durand}, address = {Chartres}, volume = {26}, number = {4}, year = {1976}, doi = {10.5802/aif.638}, mrnumber = {58 #1262}, zbl = {0309.32013}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.638/} }
TY - JOUR AU - Schottenloher, Martin TI - The Levi problem for domains spread over locally convex spaces with a finite dimensional Schauder decomposition JO - Annales de l'Institut Fourier PY - 1976 SP - 207 EP - 237 VL - 26 IS - 4 PB - Imprimerie Durand PP - Chartres UR - https://www.numdam.org/articles/10.5802/aif.638/ DO - 10.5802/aif.638 LA - en ID - AIF_1976__26_4_207_0 ER -
%0 Journal Article %A Schottenloher, Martin %T The Levi problem for domains spread over locally convex spaces with a finite dimensional Schauder decomposition %J Annales de l'Institut Fourier %D 1976 %P 207-237 %V 26 %N 4 %I Imprimerie Durand %C Chartres %U https://www.numdam.org/articles/10.5802/aif.638/ %R 10.5802/aif.638 %G en %F AIF_1976__26_4_207_0
Schottenloher, Martin. The Levi problem for domains spread over locally convex spaces with a finite dimensional Schauder decomposition. Annales de l'Institut Fourier, Tome 26 (1976) no. 4, pp. 207-237. doi : 10.5802/aif.638. https://www.numdam.org/articles/10.5802/aif.638/
[1] The spectrum as envelope of holomorphy of a domain over an arbitrary product of complex lines. In : Proceedings on Infinite Dimensional Holomorphy (Lexington 1973), pp. 109-122. Springer Lecture Notes, 364 (1974). | Zbl
,[2] Analytic functions and manifolds in infinite dimensional spaces. Amsterdam : North-Holland 1974. | Zbl
,[3] Holomorphic functions on locally convex topological vector spaces II. Pseudoconvex domains, Ann. Inst. Fourier, 23 (1973), 155-185. | Numdam | MR | Zbl
,[4] Surieties and holomorphic functions in infinite dimensions. Bull. Soc. math. France, 103 (1975), 441-509. | Numdam | Zbl
,[5] Le problème de Levi dans certains espaces vectoriels topologiques localement convexes, C.R. Acad. Sci., Paris, 278, A (1974), 693-695. And in full length with Schottenloher, M. : Bull. Soc. math. France, 104 (1976), 87-97. | Numdam | Zbl
et ,[6] Einführung in die Theorie der lokalkonvexen Räume, Springer Lecture Notes, 56 (1968). | MR | Zbl
and ,[7] The approximation property does not imply the bounded approximation property, Proc. Amer. Math. Soc., 41 (1973), 197-200. | MR | Zbl
and ,[8] The Levi problem in certain infinite dimensional vector spaces, Ill. J. Math., 18 (1974), 20-26. | MR | Zbl
,[9] Le problème de Levi dans les espaces de Banach à base, C.R. Acad. Sci., Paris, 274, A (1972), 1296-1299. | MR | Zbl
et ,[10] Sur le problème de Levi pour les espaces étalés banachiques, C.R. Acad. Sci., 275, A (1972), 821-824. | MR | Zbl
,[11] Prolongement analytique en dimension infinie, Ann. Inst. Fourier, 22 (1972), 255-292. | Numdam | MR | Zbl
,[12] An introduction to complex analysis in several variables, Princeton, Van Nostrand 1966. | Zbl
,[13] A counterexample to the Levi problem. In : Proceedings on Infinite Dimensional Holomorphy (Lexington 1973), pp. 168-177. Springer Lecture Notes, 364 (1974). | Zbl
,[14] Weak sequential convergence in the dual of a Banach space does not imply norm convergence. Arkiv för Mat., 13 (1975), 79-89. | MR | Zbl
,[15] A local factorization of analytic functions and its applications, Studia Math., 47 (1973), 239-252. | MR | Zbl
,[16] Introduction to the theory of bases, Springer Tracts in Natural Philosophy, 18 (1969). | MR | Zbl
,[17] Domains of τ-holomorphy in a separable Banach space, Math. Ann., 195 (1972), 273-278. | MR | Zbl
,[18] Uniformité holomorphe et type exponentiel. In : Sém. P. Lelong, 1970/1971, pp. 216-224. Springer Lecture Notes, 205 (1971). | Zbl
,[19] Pseudo-convexité, convexité polynomiale et domaines d'holomorphie en dimension infinie, Amsterdam, North-Holland, 1973. | Zbl
,[20] Approximation of holomorphic or plurisubharmonic functions in certain Banach spaces. In : Proceedings on Infinite Dimensional Holomorphy (Lexington 1973), pp. 178-185. Springer Lecture Notes, 364 (1974). | Zbl
,[21] Le problème de Levi dans certains espaces de Silva. Preprint.
,[22] Domaines finis sans point critique intérieur, Jap. J. Math., 27 (1953), 97-155. | MR | Zbl
,[23] Banach spaces with finite dimensional expansions of identity and universal bases of finite dimensional subspaces, Studia Math., 40 (1971), 91-108. | MR | Zbl
and ,[24] Solution du problème de Levi dans les espaces de Silva à base, C.R. Acad. Sci., Paris, 278, A (1974), 707-710. | MR | Zbl
,[25] Sur le problème de Levi dans les espaces de Silva à base, C.R. Acad. Sci., Paris, 277, A (1973), 211-214. | MR | Zbl
,[26] Über analytische Fortsetzung in Banachräumen, Math. Ann., 199 (1972), 313-336. | MR | Zbl
,[27] The envelope of holomorphy as a functor. In : Fonctions analytiques de plusieurs variables et analyse complexe (Coll. Intern. du C.N.R.S., Paris 1972), pp. 221-230. Paris : Gauthier-Villars 1974. | Zbl
,[28] Bounding sets in Banach spaces and regular classes of analytic functions. In : Functional Analysis and Applications (Recife 1972), pp. 109-122. Springer Lecture Notes, 384 (1974). | Zbl
,[29] Riemann domains. Basic results and open questions. In : Proceedings on Infinite Dimensional Holomorphy (Lexington 1973), pp. 196-212. Springer Lecture Notes, 364 (1974). | Zbl
,[30] Analytic continuation and regular classes in locally convex Hausdorff spaces, Port. Math., 33 (1974), 219-250. | MR | Zbl
,[31] Das Leviproblem in unendlichdimensionalen Räumen mit Schauderzerlegung. Habilitationsschrift, München 1974.
,Cité par Sources :